Alert archive / Iowa / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 49, NWS Des Moines, IA

April 29, 2010Humboldt County, Webster County, Wright County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Apr 29, 2010, 8:17 PM CDT for Humboldt County, Webster County, Wright County, Iowa. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2010, 8:17 PM CDT (01:17 UTC)
Expired
Apr 29, 2010, 8:45 PM CDT
In force
28 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Humboldt County, IA, Webster County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 118 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.3 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
392 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1603 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
343 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WUUS53 KDMX 300117
SVRDMX
IAC091-187-197-300145-
/O.NEW.KDMX.SV.W.0049.100430T0117Z-100430T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
817 PM CDT THU APR 29 2010

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HUMBOLDT COUNTY IN NORTH CENTRAL IOWA...
  NORTHEASTERN WEBSTER COUNTY IN CENTRAL IOWA...
  WEST CENTRAL WRIGHT COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 845 PM CDT

* AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED 6 MILES WEST OF EAGLE GROVE...OR 15 MILES
  NORTHEAST OF FORT DODGE...AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GOLDFIELD AROUND 825 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE RENWICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4288 9387 4286 9360 4253 9406 4268 9423
      4288 9394
TIME...MOT...LOC 0117Z 234DEG 33KT 4271 9398
WIND...HAIL <50MPH 1.50IN

$$

BOKSA
1 follow-up statement
871 
WWUS53 KDMX 300137
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
837 PM CDT THU APR 29 2010

IAC091-187-197-300145-
/O.CON.KDMX.SV.W.0049.000000T0000Z-100430T0145Z/
WRIGHT IA-WEBSTER IA-HUMBOLDT IA-
837 PM CDT THU APR 29 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HUMBOLDT...NORTHEASTERN WEBSTER AND WEST CENTRAL WRIGHT COUNTIES
UNTIL 845 PM CDT...

AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 6 MILES NORTHWEST OF CLARION...OR 27 MILES
NORTHEAST OF FORT DODGE...MOVING NORTHEAST AT 40 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN WEBSTER...SOUTHEASTERN HUMBOLDT AND WEST CENTRAL WRIGHT
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4288 9387 4286 9360 4253 9406 4268 9423
      4288 9394
TIME...MOT...LOC 0138Z 234DEG 33KT 4282 9377
WIND...HAIL <50MPH 1.00IN

$$

BOKSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 6:25 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Apr 29, 6:25 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
625 PM CDT THU APR 29 2010

...UPDATED AVIATION DISCUSSION...

.SHORT TERM /TONIGHT/...
SURFACE CDFNT ENTERED NW IA BY 20Z. STRONG SOUTHERLY FLOW EXTENDED
ACROSS CENTRAL IOWA WITH MANY LOCATIONS MEETING WIND ADVRY
CRITERIA.  WILL KEEP ADVISORY GOING UNTIL 5 PM. AT THAT POINT...IT
WILL BE ALLOWED EXPIRE IF THE WINDS ARE STARTING TO COME DOWN.
FORECAST PROBLEM TONIGHT IS THUNDERSTORM POTENTIAL TONIGHT.  RETURN
FLOW MOISTURE COMING INTO IA ATTM WITH SURFACE DEWPOINTS IN THE
50S.  MIXED LAYER CAPES NEAR 1000 J/KG OVR WRN IA ATTM BUT
INSTABILITY APPEARS CAPPED. MOISTURE CNVG LOOKS BEST SOUTHWEST OF
IOWA AND ANOTHER MAXIMUM IN NW IA.  THINKING NOW IS THAT DEVELOPMENT
WILL OCCUR SOUTHWEST OF DMX FA THIS EVENING AND THEN MOVE NORTHEAST
ACROSS CENTRAL IA TONIGHT.  ALSO...BECOMING A LITTLE CONCERNED ABOUT
AREA OF MOISTURE CNVG OVR NW IA WHERE THERE IS DECENT SURFACE
CONFLUENCE.  BASED ON THIS...WILL FORECAST CHANCE OF THUNDERSTORMS
ALL EVENING INSTEAD OF DELAYING ONSET UNTIL AFTER 03Z.  GOOD DEEP
SHEAR FOR ROTATION...BUT HIGH TEMP/DEWPOINT SPREADS SHOULD RESULT IN
HIGH BASED TSTMS SO TORNADO THREAT LOOKS LOW.  BETTER THREAT FOR
THAT MIGHT BE TONIGHT DUE TO DECENT LOW-LVL SHEAR.  MAIN THREAT IN
WRN IA SHOULD BE LARGE HAIL WITH ISOLD SVR WIND. PW VALUES
RELATIVELY LOW AND FAST MOVEMENT SHOULD MINIMIZE HEAVY RAIN THREAT.
BY 12Z...EXPECT SURFACE BNDRY OVER CENTRAL IA WITH DECAYING
CONVECTION.

.LONG TERM /FRIDAY THROUGH THURSDAY/...
SHOWERS AND THUNDERSTORMS LIKELY ONGOING A THE START OF THE PERIOD
OVER NORTHWEST IOWA. LOW PRESSURE WILL LIFT NORTH LIFT OUT OF KANSAS
DURING THE DAY WITH THE SFC FRONTAL BOUNDARY RETROGRADING BACK TO
THE WEST DURING MORNING. SOME UNCERTAINTY TONIGHT ABOUT EXACT
BOUNDARY LOCATION ON FRIDAY DUE TO OVERNIGHT CONVECTION HOWEVER THE
BOUNDARY SHOULD BE NEAR INTERSTATE 35 BY LATE MORNING INTO THE EARLY
AFTERNOON. STRONG SHORT WAVE AND UPPER JET WILL ARRIVE TOWARD 18Z
AND SHOULD FORCE CONVECTION INITIATION BY EARLY TO MID AFTERNOON.
SUPERCELL POTENTIAL LOOKS HIGH AND DOMINATED BY RIGHT MOVERS. STRONG
SHEAR AND MID TO UPPER LEVEL FLOW SHOULD ENHANCE TORNADO POTENTIAL
ALONG WITH LOWERING LCL LEVELS AS DEWPOINTS INCREASE INTO THE LOWER
TO MID 60S. WITH DRY MID LEVEL AIR...COULD HAVE DISCRETE SUPERCELLS
INITIALLY EVENTUALLY TRANSLATING INTO A LINEAR LINE WITH EMBEDDED HP
SUPERCELLS. BUNKER RIGHT MOVING SUPERCELL MOTIONS OF 55-65 KTS AND
850-300 MB MEAN WINDS OF 75 KTS ENSURE THAT ANY STORMS WILL BE
RACING TO THE NORTHEAST.

SOME CHANCES FOR SHOWERS AGAIN SATURDAY NIGHT OVER THE FAR SOUTHEAST
THEN MAINLY DRY FOR THE REMAINDER OF THE EXTENDED. MAIN FORECAST
CHALLENGE IN THE DAY 4-7 PERIOD IS FRONTAL TIMING MID WEEK.  FAVOR
THE SLOWER ECMWF/GEM SOLUTIONS OVER THE MORE PROGRESSIVE GFS. THE
RESULT IS WARMER THROUGH MUCH OF THE PERIOD.

&&

.AVIATION...
30/00Z...BOUNDARY STRETCHING FROM WEST OF KMCW TO NEAR KFOD INTO
SOUTHEAST NEB WILL BE THE FOCUS FOR THUNDERSTORMS THIS EVENING AND
ACTUALLY RIGHT ON THROUGH THE PERIOD. AM MOST CONCERNED ABOUT TS AT
KMCW AND KFOD EARLY IN THE PERIOD...THEN POSSIBLY AT KDSM LATER
TONIGHT. INSTABILITY WANES OVERNIGHT AND PRECIP SHOULD BECOME MAINLY
SHOWERS. AFTER 18Z THREAT OF TSRA RISES AGAIN...MAINLY ALONG AND
EAST OF I-35. CEILINGS AND VSBY SHOULD INITIALLY REMAIN VFR UNLESS
DIRECTLY UNDER A TSRA...BUT BY MORNING INCREASING LOW LEVEL MOISTURE
SHOULD BRING CEILINGS DOWN BELOW 030.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FOR THE ENTIRE CWA
FROM 15Z THROUGH 22Z.

&&

SHORT TERM...JOHNSON
LONG TERM...DONAVON
AVIATION...MOYER
Hazardous weather outlook, Apr 29, 5:12 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
512 PM CDT THU APR 29 2010

IAZ007-017-025>028-036>039-047>050-059>062-072>074-083>085-094>097-
302215-
WORTH-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-
GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-
POWESHIEK-MADISON-WARREN-MARION-CLARKE-LUCAS-MONROE-DECATUR-WAYNE-
APPANOOSE-DAVIS-
512 PM CDT THU APR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS MAY DEVELOP THIS EVENING IN SOUTHWEST
IOWA. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO MOVE INTO WESTERN
IOWA THIS EVENING AND ACROSS CENTRAL IOWA TONIGHT. A FEW STORMS
MAY PRODUCE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS CENTRAL IOWA MIDDAY
FRIDAY OR FRIDAY AFTERNOON. THE STORMS MAY BE SEVERE WITH
DAMAGING THUNDERSTORM WINDS...LARGE HAIL AND POSSIBLE TORNADOES.
THE RISK OF SEVERE WILL LIKELY SHIFT EAST INTO EASTERN IOWA BY
FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND WILL LIKELY BE NEEDED
ON FRIDAY.

IAZ075-086-302215-
MAHASKA-WAPELLO-
512 PM CDT THU APR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS MAY DEVELOP THIS EVENING IN SOUTHWEST
IOWA. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO MOVE INTO WESTERN
IOWA THIS EVENING AND ACROSS CENTRAL IOWA TONIGHT. A FEW STORMS
MAY PRODUCE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS CENTRAL IOWA MIDDAY
FRIDAY OR FRIDAY AFTERNOON. SOME OF THE STORMS MAY BE SEVERE WITH
DAMAGING THUNDERSTORM WINDS...LARGE HAIL AND POSSIBLE TORNADOES.
THE RISK OF SEVERE WILL LIKELY SHIFT EAST INTO EASTERN IOWA BY
FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND WILL LIKELY BE NEEDED
FRIDAY.

IAZ004>006-015-016-023-024-033>035-044>046-057-058-070-071-081-082-
092-093-302215-
EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT-SAC-
CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-CASS-ADAIR-
ADAMS-UNION-TAYLOR-RINGGOLD-
512 PM CDT THU APR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS MAY DEVELOP OVER SOUTHWEST IOWA LATE THIS
AFTERNOON. ADDITIONAL THUNDERSTORMS WILL LIKELY MOVE INTO WESTERN
IOWA THIS EVENING. THE STORMS WILL THEN CONTINUE TO MOVE NORTHEAST
INTO CENTRAL IOWA TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE
WEATHER WITH LARGE HAIL THE PRIMARY THREAT AND STRAIGHT LINE WINDS
THE SECONDARY THREAT. AN ISOLATED TORNADO IS POSSIBLE OVER
SOUTHWEST IOWA EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE IN THE FORECAST FOR FRIDAY. THE MAIN THREAT OF
SEVERE WEATHER WILL BE OVER CENTRAL AND EASTERN IOWA EAST OF A
FORT DODGE TO CRESTON LINE. ALL MODES OF SEVERE WEATHER ARE
POSSIBLE ON FRIDAY INCLUDING LARGE HAIL...DAMAGING WINDS AND TORNADOES.

THERE MAY BE ADDITIONAL NON SEVERE THUNDERSTORMS MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND FRIDAY.

MOYER

In the hours before

Local storm report, Apr 29, 7:50 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
750 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             BADGER                  42.61N 94.14W
04/29/2010  E0.88 INCH       WEBSTER            IA   TRAINED SPOTTER

&&

CCOGIL
Local storm report, Apr 29, 7:51 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
751 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             THOR                    42.69N 94.05W
04/29/2010  E1.00 INCH       HUMBOLDT           IA   TRAINED SPOTTER

&&

CCOGIL
Local storm report, Apr 29, 7:55 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
755 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             3 NE FORT DODGE         42.54N 94.14W
04/29/2010  E0.75 INCH       WEBSTER            IA   TRAINED SPOTTER

&&

CCOGIL
Local storm report, Apr 29, 8:00 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
800 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     HAIL             2 NW VENTURA            43.15N 93.49W
04/29/2010  E1.75 INCH       CERRO GORDO        IA   PUBLIC

&&

CCOGIL
Local storm report, Apr 29, 8:04 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
804 PM CDT THU APR 29 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             THOR                    42.69N 94.05W
04/29/2010  E1.25 INCH       HUMBOLDT           IA   TRAINED SPOTTER

&&

CCOGIL
Special weather statement, Apr 29, 8:07 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
807 PM CDT THU APR 29 2010

IAZ007-016-017-024>026-035-036-045-046-057-058-070-300230-
WORTH-HANCOCK-CERRO GORDO-HUMBOLDT-WRIGHT-FRANKLIN-WEBSTER-
HAMILTON-CARROLL-GREENE-AUDUBON-GUTHRIE-CASS-
INCLUDING THE CITIES OF...NORTHWOOD...GARNER...MASON CITY...
HUMBOLDT...CLARION...HAMPTON...FORT DODGE...WEBSTER CITY...
CARROLL...JEFFERSON...AUDUBON...GUTHRIE CENTER...ATLANTIC
807 PM CDT THU APR 29 2010

...STRONG TO SEVERE THUNDERSTORMS EARLY TONIGHT...

A LINE OF STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL CONTINUE TO
AFFECT AREAS FROM NEAR FORT DODGE TO NORTHWOOD THROUGH 10 PM.
ANOTHER LINE OF STORMS WILL AFFECT AREAS FROM CARROLL TO WEST OF
CORNING. ALL STORMS WILL MOVE GENERALLY NORTHEAST AROUND 55
MPH...AND WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF GOLF
BALLS AND DAMAGING WINDS OVER 60 MPH. HEAVY RAINFALL OVER AREAS
THAT EXPERIENCE REPEATED THUNDERSTORMS WILL RESULT IN PONDING OF
WATER ON ROADS AND MINOR FLOODING OF LOW LYING AREAS.

MOYER

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:41 PM CDTSevere Thunderstorm WarningDMXHancock, Humboldt, Webster, Wright34 min
Apr 29, 7:42 PM CDTSevere Thunderstorm WarningDMXHancock, Humboldt, Webster, Wright33 min
Apr 29, 7:56 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock, Worth, Wright49 min
Apr 29, 8:27 PM CDTSevere Thunderstorm WarningDMXCass48 min
Apr 29, 8:50 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin, Hancock, Worth, Wright40 min
Apr 29, 9:04 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Dallas, Greene, Guthrie41 min
Apr 29, 9:13 PM CDTSevere Thunderstorm WarningDMXCerro Gordo17 min
Apr 29, 9:48 PM CDTSevere Thunderstorm WarningDMXAudubon, Cass, Guthrie57 min
Apr 29, 9:51 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie24 min
Apr 29, 10:16 PM CDTSevere Thunderstorm WarningDMXBoone, Greene, Hamilton, Webster39 min
Apr 29, 10:41 PM CDTSevere Thunderstorm WarningDMXAudubon, Cass, Guthrie34 min
Apr 29, 10:42 PM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Greene, Guthrie33 min
Apr 29, 11:16 PM CDTSevere Thunderstorm WarningDMXBoone, Greene, Guthrie44 min
Apr 30, 9:59 AM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Wayne31 min
Apr 30, 10:09 AM CDTSevere Thunderstorm WarningDMXLucas, Wayne36 min
Apr 30, 10:28 AM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Marion, Monroe, Warren32 min
Apr 30, 11:11 AM CDTSevere Thunderstorm WarningDMXJasper, Poweshiek, Tama34 min
Apr 30, 11:35 AM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Monroe, Wapello40 min
Apr 30, 11:52 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Grundy, Tama38 min
Apr 30, 12:09 PM CDTSevere Thunderstorm WarningDMXDavis, Wapello36 min
Apr 30, 12:21 PM CDTSevere Thunderstorm WarningDMXDavis24 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.